# SDR SWAA2023020287757

- Difficulty date: January 3, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 71,985 hours, 42,752 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 3 LOCATED STAB STA 111.10 AND FRONT SPAR 28INCH LT HORIZONTAL STAB 2023-36225<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 500D; S/N N500X11290U021704 DUE DATE: 01-FEB-23;[02] REPAIRED INSPAR RIB LOCATED STAB STA 111.10 AND 28 IN FROM FRONT SPAR LT HORIZONTAL STAB IAW SRM B737-700 55-10-09-2R-4 REPAIR 4.;[03] CORRECTED ACTION 2: REPAIRED INSPAR RIB LOCATED STAB STA 111.10 AND 28 IN FROM FRONT SPAR LT HORIZONTAL STAB IAW SRM B737-700 55-10-09-2R-4 REPAIR 4.  SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED INSPAR RIB LOCATED STAB STA 111.10 AND 28 IN FROM FRONT SPAR LT HORIZONTAL STAB IAW SRM B737-700 55-10-09-2R-4 REPAIR 4.  SEE INDIVIDUAL SIGNOFF BELOW. RII
